| Model Number |
560A |
| Medical Device Problem Codes |
Mechanical Problem (1384); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the external drive motor and bio-console instrument, there was unexpected motor behavior where the system was set to 2200 rpm, but the motor was running at 5000 rpm.Use of the instrument was unspecified.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Device evaluation summary: the reported unexpected motor behavior where the system was set to 2200 rpm, but the motor was running at 5000 rpm was not verified during service.The service technician evaluated the instrument for 3 days, 8 hours each day, running at 3000 rpm with no failures.The instrument was cleaned and the cover magnet replaced.Preventive maintenance was performed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.